# SDR SWAA051817

- Difficulty date: June 20, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 62,991 hours, 60,456 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SHEAR TIE CORRODED AT BS 747, RBL 16 TO RBL 20, WL 148.  REMOVED AND REPLACED SHEAR TIE PER SRM.
